# SDR JGVR20180830002

- Difficulty date: August 30, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N829QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600793
- Aircraft time: 6,269 hours, 5,044 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 85
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AND BLENDED CORROSION N LT AND RT UPPER WING CENTER SPAR CAP FWD AND AFT SKIN SEAMS FROM WING ROOT TO APPROX. WS 85.  PERFORMED NDT AND REPORTED FOR DISPOSITION. REPLACED FASTENERS AS REQUIRED USING NEW RIVETS, TREATED, PRIMED AND TOP COATED REPAIR AREA IAW MANUFACTURER REPAIR DEFINITION.
